# SDR SWAA2021070187255

- Difficulty date: June 22, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 66,325 hours, 39,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT SCUFF PLATE CRACKED ; / [01] REMOVED AFT CARGO COMP. AFT CORNER SCUFF PLATE FOR WELDING REPAIR PER B737-700 AMM 53-11-02-020-801; [02] OK; [03] OK TO REINSTALL SCUFF PLATE; [04] ACCOMPLISHED WELDING REPAIR AT AFT CARGO AFT CORNER OUT-SIDE BY J.L WELDING FAA REPAIR STATION # JWR146K. AS PER REF B737-700 SRM 53-60-15-2R-1 BAC 5975.; [05] INSTALLED AFT CARGO AFT CORNER SCUFF PLATE AS PER REF B737-700 SRM 53-11-02-420-801; [06] VERIFIED INSTALLATION OF SCUFF PLATE CORNERS; [07] REPAIRED AFT CARGO SCUFF PLATE AFT CORNER AS PER REF B737-700 SRM 53-60-15-2R-1 BAC 5975.; [08] COMPLETED REPAIR
